MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC ENT INSTRUMENT TRACKER; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC ENT INSTRUMENT TRACKER; INSTRUMENT, STEREOTAXIC
Model Number 9733533XOM
Medical Device Problem Codes Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while in a functional endoscopic sinus surgery (fess), the site had issues during patient registration.It was reported that two instrument trackers and the microdebrider were plugged into the system and when attempting to insert the probe into the divot of the patient reference frame, the navigation system only recognized the microdebrider.The microdebrider was then unplugged and the navigation system would not recognize the two trackers.The application software was exited, another tool was tested and the navigation system functioned as designed.There was a reported delay to the procedure of five minutes due to this issue.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was the instrument tracker that caused the issue and was resolved when a new tracker was plugged into the system.

Brand Name
ENT INSTRUMENT TRACKER
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8795371
Report Number1723170-2019-04107
Device Sequence Number1876984
Product Code HAW
UDI-Device Identifier00613994380012
UDI-Public00613994380012
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2021
Device Model Number9733533XOM
Device Catalogue Number9733533XOM
Device Lot Number190218B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight82